# SDR DALA1101199864

- Difficulty date: January 6, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 200-211 L29r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPT UNDER FR 200 TO STA 211 HAS CORROSION AROUND RIVET TAILS FOR LONGERON 29R.  REMOVED CORROSION IAW SRM 53-01, FIG 1.  MATERIAL REMOVED .012 MAT REMAINS .038.  FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG 1.  R & R L29R FROM STA 160-STA 229.57" IAW SRM 51-10-4.  REQUIRED INSP COMPLETED.
